Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Structure of Banach algebras $ A$ satisfying $ Ax\sp 2=Ax$ for every $ x\in A$


Authors: J. Esterle and M. Oudadess
Journal: Proc. Amer. Math. Soc. 96 (1986), 91-94
MSC: Primary 46J35
DOI: https://doi.org/10.1090/S0002-9939-1986-0813818-0
MathSciNet review: 813818
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete characterization of Banach algebras which satisfy the condition $ A{x^2} = Ax$ for every $ x \in A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J35

Retrieve articles in all journals with MSC: 46J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813818-0
Article copyright: © Copyright 1986 American Mathematical Society